Browse by People

Up a level
Export as [feed] Atom [feed] RSS [feed] RSSPD
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Zhang, Y., Yang, X., Megson, G.M. and Evans, D.J. (2006) On the system of rational difference equations. Applied Mathematics and Computation, 176 (2). pp. 403-408. ISSN 0096-3003

Yang, X., Megson, G.M., Tang, Y. and Evans, D.J. (2005) Diameter of parallelogramic honeycomb torus. Computers & Mathematics with Applications, 50 (8-9). pp. 1477-1486. ISSN 0898-1221

Yang, X. and Megson, Graham M. (2005) On the path-connectivity, vertex-pancyclicity, and edge-pancyclicity of crossed cubes. Neural, Parallel & Scientific Computations , 13. pp. 107-118. ISSN 1061-5369

Yang, X., Megson, G.M., Zhang, S. and Liu, X. (2004) A solution to the three disjoint path problem on honeycomb meshes. Parallel Processing Letters, 14 (3-4). pp. 399-410. ISSN 0129-6264

Yang, X., Megson, G.M., Zhang, S. and Liu, X. (2004) A solution to the three disjoint path problem on honeycomb tori. Parallel Processing Letters, 14 (3-4). pp. 411-422. ISSN 0129-6264

This list was generated on Wed Aug 24 23:44:57 2016 BST.